Cipladon (Paracetamol) 500MG Tablets 16`S

400.00/=

Description

This medicine contains paracetamol. It belongs to a group of medicines called analgesics (painkillers) and is used to treat pain (including headache, toothache and period pain) and cold or flu symptoms.

WHAT YOU NEED TO KNOW BEFORE YOU TAKE PARACETAMOL

Do not take paracetamol and tell your doctor if:

  • You are allergic (hypersensitive) to the active substance or any of the other ingredients in your medicine
    Signs of an allergic reaction include a rash and breathing problems. There can also be swelling of the legs, arms, face, throat or tongue

Children

Paracetamol 500mg Soluble Tablets must not be given to children under 10 years of age

Do not take paracetamol if any of the above apply to you. If you are not sure, talk to your doctor or pharmacist before taking paracetamol.

Tell your doctor if you are taking any of the following medicines:

  • Medicines used to thin the blood such as warfarin
  • Metoclopramide or domperidone – used to stop you feeling sick (nausea) or being sick (vomiting)
  • Colestyramine – for lowering blood cholesterol levels

 

If you are not sure if any of the above apply to you, talk to your doctor or pharmacist before taking paracetamol

HOW TO TAKE PARACETAMOL

Always take paracetamol exactly as it says in this leaflet. Check with your doctor or pharmacist if you are not sure.

  • Do not take more than the recommended dose
  • If you need to use this medicine for more than three days at a time, see your doctor

 

Adults and children over 16

  • The usual dose of paracetamol is 2 effervescent tablets
  • Dissolve the effervescent tablets in a full glass of water before taking
  • Wait at least 4 hours before taking another dose
  • Do not take more than 4 doses in any 24-hour period

 

Use in children

Paracetamol 500mg Soluble Tablets should not be given to children under 10 years of age.

Children aged 10 to 15 years

Take one tablet every four to six hours when necessary to a maximum of four doses in 24 hours.

Reviews

There are no reviews yet.

Be the first to review “Cipladon (Paracetamol) 500MG Tablets 16`S”